MathSciNet Relay Station
MathSciNet bibliographic data
MR879705 (88e:35105) 35K60 (35B40)
Baras, P.; Cohen, L. Complete blow-up after $T\sb {{\rm max}}$ for the solution of a semilinear heat equation. J. Funct. Anal. 71 (1987), no. 1, 142–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement